Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Enumeration of pairs of permutations and sequences


Authors: L. Carlitz, Richard Scoville and Theresa Vaughan
Journal: Bull. Amer. Math. Soc. 80 (1974), 881-884
MSC (1970): Primary 05A15, 10A45
DOI: https://doi.org/10.1090/S0002-9904-1974-13554-8
MathSciNet review: 0363925
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Carlitz, Enumeration of sequences by rises and falls: A refinement of the Simon Newcomb problem, Duke Math. J. 39 (1972), 267-280. MR 45 #1778. MR 292695
  • 2. L. Carlitz, Enumeration of up-down sequences, Discrete Math. 4 (1973), 273-286. MR 47 #1625. MR 313070
  • 3. L. Carlitz and Richard Scoville, Up-down sequences, Duke Math. J. 39 (1972), 583-598. MR 47 #1627. MR 313072
  • 4. L. Carlitz, Richard Scoville and Theresa Vaughan, Enumeration of permutations and sequences with restrictions, Duke Math. J. 40 (1973), 723-741. MR 329913
  • 5. J. F. Dillon and D. P. Roselle, Simon Newcomb's problem, SIAM J. Appl. Math. 17 (1969), 1086-1093. MR 41 #1553. MR 256898

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05A15, 10A45

Retrieve articles in all journals with MSC (1970): 05A15, 10A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13554-8

American Mathematical Society